What causes pins and needles in hands a few days after arthroscopy?
You can consult to local ER.
I have read your query,
You can consult to local ER ,there should not be major worry.
Swelling may lead to such symptoms.
Till time do hot fomentation and medication like methylcobalamine can be started.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Blisters after arthroscopy
- Pain after shoulder arthroscopy
- Small lump after arthroscopy
- Frequent urination after arthroscopy
- Is fish oil the cause of diarrhea after knee arthroscopy
- Wee alot after arthroscopy
- Leg petechiae after knee arthroscopy
- Pimples after arthroscopy
- Knot on knee after arthroscopy
- Prednisone after ankle arthroscopy